【SS Pharmaceutical】 EVE Quick DX 40 tablets

SSP EVE Quick Headache Medicine DX 40 tablets, Analgesic, Tablet, Ibuprofen, Blister, 15 yr(s), 40 pc(s)
In stock
SKU
4987300058824
Now Only US$7.21 Regular Price US$8.01

10 point(s) ($0.09 discount) will be given to you if you share on SNS after login.

 

SSP EVE. Quick Headache Medicine DX 40 tablets

Product type: Analgesic, Dosage form: Tablet, Active ingredient: Ibuprofen. Package type: Box

SSP EVE Quick Headache Medicine DX product details

● Ibuquick headache drug DX contains 200 mg of the analgesic ingredient, ibuprofen, and magnesium oxide that protects the gastric mucosa and accelerates the absorption of ibuprofen. It is a pain reliever that is fast and has an excellent effect on painful headaches and is gentle on the stomach.

Indication of SSP EVE Quick Headache Medicine DX

・Headache, stiff shoulder, toothache, menstrual pain (menstrual pain), sore throat, arthralgia, muscle pain, neuralgia, back pain, post-extraction pain, bruising pain, earache, bone fracture pain, trauma, trauma. Pain relief
・Fever when chills or fever

SSP EVE Quick Headache Medicine DX usage dose

・The next dose should not be taken twice a day and should be taken with water or lukewarm water to avoid hunger. Please take more than 6 hours.
Adult (15 years old and over): 2 tablets at a time
Under 15 years: Do not take
★ Precautions related to usage and dose
(1) Please strictly observe the usage and dose.
(2) How to take out tablets
Press the convex part of the PTP sheet containing the tablet strongly with your fingertips to break the aluminum foil on the back side, take it out and drink. (If accidentally swallowed, it may lead to unexpected accidents such as piercing the mucous membrane of the esophagus.)

SSP EVE Quick Headache Medicine DX ingredients

(2 tablets)
Ibuprofen: 200mg
Magnesium oxide: 100mg
Allyl isopropyl acetyl urea: 60mg
Anhydrous caffeine: 80mg
Additives: silicic acid anhydride, cellulose, hydroxypropyl cellulose, hypromellose, macrogol, magnesium stearate, talc, titanium oxide

Precautions for SSP EVE Quick Headache Medicine DX

★ Things you should not do

(If not protected, the current symptoms will worsen and side effects will occur easily.)
1. Do not take the following people
(1) People who have had allergic reactions due to this drug or the ingredients of this drug.
(2) Those who have had asthma after taking this drug or other antipyretic analgesics or cold remedies.
(3) Children under 15 years old.
(4) Pregnant women who are expected to give birth within 12 weeks.
2. While taking this drug, please do not take any of the following medicines
Other antipyretic analgesics, colds, sedatives, motion sickness
3. Do not operate the vehicle or machinery after taking the medicine (drowsiness etc. may occur.)
4. Please do not drink before and after taking
5. Please do not continue to use for a long time

★Consultation

1.The following people, please consult your doctor, dentist, pharmacist or registered seller before taking
(1) Person who is treated by a doctor or dentist.
(2) Pregnant woman or person who seems to be pregnant.
(3) People who are breast-feeding.
(4) Elderly people.
(5) People who have had allergic reactions caused by drugs.
(6) Person who received the next diagnosis.
Heart disease, kidney disease, liver disease, systemic lupus erythematosus, mixed connective tissue disease
(7) People who have had the following illnesses.
Gastric/duodenal ulcer, ulcerative colitis, Crohn's disease
2. After taking the drug, if any of the following symptoms appear, it may have side effects, so discontinue use immediately and consult a doctor, pharmacist or registered seller with this instruction
Part concerned: Symptoms
Skin: Rash/redness, itching, bruising
Digestive system: nausea/vomiting, loss of appetite, stomach discomfort, stomach pain, stomatitis, heartburn, stomach upset, gastrointestinal bleeding, abdominal pain, diarrhea, bloody stool
Psychiatry and nervous system: dizziness
Cardiovascular: Pant
Respiratory: Shortness of breath
Others: Blurred eyes, ears, swelling, nosebleeds, bleeding gums, difficulty in stopping bleeding, bleeding, back pain, excessive hypothermia, bloating
In rare cases, the following serious symptoms may occur. In that case, please see a doctor immediately.
Name of symptom:
Shock (anaphylaxis)/mucocutaneous eye syndrome (Stevens-Johnson syndrome), toxic epidermal necrolysis/liver dysfunction/renal disorder/sterile meningitis/asthma/aplastic anemia/agranulocytosis
*For specific symptoms, please check the attached document.
3.The following symptoms may appear after administration.If such symptoms are sustained or increased, discontinue administration and take this instruction to a doctor, pharmacist or registered seller. Please talk
Constipation, drowsiness
4.3-4 If the symptom does not improve after taking 4 times, discontinue taking and consult a doctor, dentist, pharmacist or registered seller with this instruction

★Precautions for storage and handling

(1) Store in a cool, dry place out of direct sunlight.
(2) Please keep out of reach of children.
(3) Do not replace it with another container. (It may cause misuse or change the quality.)
(4) Do not take over the expiration date.

More Information
Japanese Product Name【エスエス製薬】 イブクイック頭痛薬DX40錠
Product typeAnalgesic
Dosage formTablet
Active ingredientIbuprofen
Dispenser typeBlister
Recommended age (min)15 yr(s)
Number of tablets per pack40 pc(s)
Indications for useEar pain,Headache,Joint pain,Low back pain,Menstrual pain,Muscle pain,Neuralgia,Shoulder pain,Sore throat,Toothache
Package typeBox